In this paper, we propose a new simple parallel iterative method to find a solution for variational inequalities over the set of common fixed points of an infinite family of nonexpansive mappings on real reflexive and strictly convex Banach spaces with a uniformly Gâteaux differentiable norm. Our parallel iterative method is simpler than the one proposed by Buong et al. (Numer. Algorithms 72, 467–481 2016). An iterative method of Halpern type for common zeros of an infinite family of m-accretive mappings is shown as a special case of our result. Two numerical examples are also given to illustrate the effectiveness and superiority of the proposed algorithm.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Agarwal, R.P., O’Regan, D., Sahu, D.R.: Fixed Point Theory for Lipschitzian-Type Mappings with Applications. Springer, New York (2009)
Aoyama, K., Iiduka, H., Takahashi, W.: Weak convergence of an iterative sequence for accretive operators in Banach spaces. Fixed Point Theory Appl. 2006, 35390 (2006)
Ronald, E., Bruck, Jr.: Properties of fixed-point sets of nonexpansive mappings in Banach spaces. Trans. Am. Math. Soc. 179, 251–262 (1973)
Buong, N., Phuong, N.T.H.: Regularization methods for a class of variational inequalities in Banach spaces. Comput. Math. Math. Phys. 52, 1487–1496 (2012)
Buong, N., Phuong, N.T.H.: Strong convergence to solutions for a class of variational inequalities in Banach spaces by implicit iteration methods. J. Optim. Theory Appl. 159, 399–411 (2013)
Buong, N., Phuong, N.T.H., Thuy, N.T.T.: Explicit iteration methods for a class of variational inequalities in Banach spaces. Izv. Vyssh. Uchebn. Zaved. Mat. 10, 19–26 (2015)
Buong, N., Ha, N.S., Thuy, N.T.T.: A new explicit iteration method for a class of variational inequalities. Numer. Algorithms 72, 467–481 (2016)
Ceng, L.C., Ansari, Q.H., Yao, J.C.: Mann-type steepest-descent and modified hybrid steepest-descent methods for variational inequalities in Banach spaces. Numer. Funct. Anal. Optim. 29, 987–1033 (2008)
Chidume, C.: Geometric Properties of Banach Spaces and Nonlinear Iterations. Springer, New York (2009)
Iemoto, S., Takahashi, W.: Strong convergence theorems by a hybrid steepest descent method for countable nonexpansive mappings in Hilbert spaces. Sci. Math. Jpn. 21, 557–570 (2008)
Kinderlerhrer, D., Stampacchia, G.: An Introduction to Variational Inequalities and Their Applications. Academic Press, New York (1980)
Kikkawa, M., Takahashi, W.: Strong convergence theorems by the viscosity approximation method for a countable family of nonexpansive mappings. Taiwanese J. Math. 12, 583–598 (2008)
Ofoedu, E.U., Shehu, Y.: Convergence of path and approximation of common element of null spaces of countably infinite family of m-accretive mappings in uniformly convex Banach spaces. Int. J. Math. Math. Sci. 2009, 1–18 (2009)
Suzuki, T.: Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces. Fixed Point Theory Appl. 2005, 103–123 (2005)
Suzuki, T.: A sufficient and necessary condition for Halpern-type strong convergence to fixed points of nonexpansive mappings. Proc. Am. Math. Soc. 135, 99–106 (2007)
Takahashi, W.: Weak and strong convergence theorems for families of nonexpansive mappings and their applications. Ann. Univ. Mariae Curie-Sklodowska Sect. A. 51, 277–292 (1997)
Wang, S., Yu, L., Guo, B.: An implicit iterative scheme for an infinite countable family of asymptotically nonexpansive mappings in Banach spaces. Fixed Point Theory Appl. 2008, 350483 (2008)
Wang, S.: Convergence and weaker control conditions for hybrid iterative algorithms. Fixed Point Theory Appl. 2011, 3 (2011)
Xu, H.K.: An iterative approach to quadratic optimization. J. Optim. Theory Appl. 116, 659–678 (2003)
Yao, Y., Noor, M.A., Liou, Y.C.: A new hybrid iterative algorithm for variational inequalities. Appl. Math. Comput. 216, 822–829 (2010)
The authors are extremely grateful to Prof. Nguyen Tu Cuong and the referees for many helpful comments and suggestions, which helped to improve this paper.
This work was supported by the Vietnam National Foundation for Science and Technology Development under the code 101.02-2017.305.
About this article
Cite this article
Ha, N.S., Buong, N. & Thuy, N.T.T. A New Simple Parallel Iteration Method for a Class of Variational Inequalities. Acta Math Vietnam 43, 239–255 (2018). https://doi.org/10.1007/s40306-017-0228-x
- Fixed point
- Nonexpansive and accretive mapping
- Variational inequality
- Common zero of accretive mappings
- Iterative algorithms
Mathematics Subject Classification (2010)